# SDR CALA2015020693065

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 69,909 hours, 23,680 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN NR 507 SMOKES WHEN HOT.  OVEN FOUND TO BE DIRTY IN SIDE WITH CARAMEL.  OVEN DEACTIVATED.
